# SDR HNAA2025060600400

- Difficulty date: May 14, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2283 BOTTOM VERTICAL STAB, AFT OF SPAR 3, RH LWR PROFILE CRACKED .  REPAIRED IAW ETD2025-145-921570 AND EO1-55-25-0192
